# SDR SWAA2014102933420

- Difficulty date: October 21, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N353SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24889
- Aircraft time: 76,556 hours, 65,030 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Strap
- Part number: 6553887
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ISOLATOR SUPPORT STRAP CRACKED AT BS 947 BETWEEN STRINGER 15R TO 17R.  REPAIRED STRAP IAW DWG & SRM.
